ITE Technical Group Submission System
Advance Program
Online Proceedings
[Sign in]
 Go Top  Go Back   Prev ME Conf / Next ME Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Group on Media Engineering (ME) [schedule] [select]
Chair Hiroyuki Arai (Nippon Inst. of Tech.)

Conference Date Sat, Feb 27, 2021 09:30 - 18:00
Topics  
Conference Place  
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on ME.

  09:00-09:25 ( 25 min. )
  09:25-09:30 ( 5 min. )
Sat, Feb 27 AM 
09:30 - 10:45
(1) 09:30-09:45 Posture estimation from a single omnidirectional image using machine learning Tomohiro Takahashi, Shoji Yamamoto (TMCIT)
(2) 09:45-10:00 Construction of an acoustic model specific to singing voice Satoshi Naito, Yasuyuki Saito (NITKC)
(3) 10:00-10:15 A study of Boundaries of Discomfort in Color Tone Corrections Shimizu Eiichi, Yasuyuki Saito (NITKC)
(4) 10:15-10:30 Automatic Melody Generation using JamSketch with Finger's Image Contour Ryosei Nakajima (NITKC), Tetsuro Kitahara (NU), Yasuyuki Saito (NITKC)
(5) 10:30-10:45 Relation between Sound Frequencies and Human Emotional Characteristics Mituski Ootani, Yasuyuki Saito (NITKC)
  10:45-10:55 Break ( 10 min. )
Sat, Feb 27 PM 
10:55 - 12:25
(6) 10:55-11:10 Growth Stage Estimation based on Acoustic Features extracted from Vocalizations of Cattle Kazumi Tanabe, Megumi Kondo, Yurie Iribe (Aichi Prefectural Univ.), Tomoki Kojima, Toshiyuki Okawa (Aichi Agricultural Research Center)
(7) 11:10-11:25 Dialogue Breakdown Detection with User's Multi-Modal Behaviors in Dialogue System Mako Yamada, Kazuya Tsubokura, Yurie Iribe (Aichi Prefectural Univ), Norihide Kitaoka (Toyohashi University of Technology)
(8) 11:25-11:40 Assembly of rectangle piece jigsaw puzzles Keita Takahashi, Naoya Ohshima, Hiroshi Mori, Fubito Toyama (Utsunomiya Univ)
(9) 11:40-11:55 An Examination of Readability and Environment-Settings for Reading in VR Seina Kobayashi, Kei Kanari, Mie Sato (Utsunomiya Univ.)
(10) 11:55-12:10 An Examination of the Effect on Speed Perception by Difference in Height of Avatar's Viewpoint Hiromu Koide, Kazuki Oikawa, Masaki Kitajima, Kei Kanari, Mie Sato (Utsunomiya Univ.)
(11) 12:10-12:25 An Examination of Weight Illusion Using Virtual Arms with Different Impressions of Strength Shota Muraishi, Yuzuki Okubo (Utsunomiya Univ.), Naoki Hashimoto (UEC), Kei Kanari, Mie Sato (Utsunomiya Univ.)
  12:25-13:15 Break ( 50 min. )
Sat, Feb 27 PM 
13:15 - 14:45
(12) 13:15-13:30 An Examination of AR Information Display with Eye-Gaze Input Tomohiro Fujiwara, Natsumi Motoura, Kei Kanari, Mie Sato (Utsunomiya Univ)
(13) 13:30-13:45 An examination of Live Video Viewing with Eye-Gaze Input for Personal Preference Atsuki Hirakawa, Yuki Tanaka, Kei Kanari, Mie Sato (Utsunomiya Univ.)
(14) 13:45-14:00 Relationship between vegetable package design elements and kansei evaluation Kakeru Shono, Tomoharu Ishikawa, Miyoshi Ayama (Utsunomiya Univ.)
(15) 14:00-14:15 A System for Joining Body Part Motions Using Reinforcement Learning Takumu Matsushita, Asako Soga (Ryukoku Univ)
(16) 14:15-14:30 An Interface of Rolling out Image from Cultural Property for Exhibition in VR Subaru Tanaka, Asako Soga (ryukoku Univ.)
(17) 14:30-14:45 A System for Design and Try-on Experience of Japanese Kimono in VR Akari Endo, Asako Soga (Ryukoku Univ.)
  14:45-14:55 Break ( 10 min. )
Sat, Feb 27 PM 
14:55 - 16:25
(18) 14:55-15:10 Robust pose estimation using object contour and projection distortion Takumi Saito, Naoki Hashimoto (UEC)
(19) 15:10-15:25 Study of projection mapping using Light-field projection Taichi Watanabe, Naoki Hashimoto (UEC)
(20) 15:25-15:40 Information analysis in the presentation images that affect the Softness/Hardness evaluation of the fabric Kiyoaki Terashima, Hiroshi Mori, Tomoharu ishikawa (Utsunomiya Univ.), Yoshiko Yanagida (Bunka Gakuen Univ.), Kazuya Sasaki, Miyoshi Ayama (Utsunomiya Univ.)
(21) 15:40-15:55 A Study on the Relation between Image Features and Appetite Factors in Food Images Akihiro Suzuki, Kei Kanari, Mie Sato (Utsunomiya City Univ)
(22) 15:55-16:10 Impact of Using Avatars in Distance Learning on Students' Attitude Shunya Sugimori, Juna Manabe, Hiroyuki Nakamura (SIT)
(23) 16:10-16:25 A Study for Investigating Driving Characteristics While Using ACC System Based on Eye Tracking Device Mizuki Koide (Kindai Univ.), Katsuhiro Iida (Osaka Univ.), Hideo Sawada (West Nippon Expressway Engineering kansai Co. Ltd.), Masahiro Tada (Kindai Univ.)
  16:25-16:40 Break ( 15 min. )
Sat, Feb 27 PM 
16:40 - 18:00
(24) 16:40-17:40 [Special Talk]
aa
Norio Tagawa (Tokyo)
  -  

Announcement for Speakers
Young Researcher's TalkEach speech will have 10 minutes for presentation and 5 minutes for discussion.
Special TalkEach speech will have 50 minutes for presentation and 10 minutes for discussion.

Contact Address and Latest Schedule Information
ME Technical Group on Media Engineering (ME)   [Latest Schedule]
Contact Address  


Last modified: 2021-02-24 16:34:19


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Return to ME Schedule Page]   /  
 
 Go Top  Go Back   Prev ME Conf / Next ME Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to ITE Web Page]


The Institute of Image Information and Television Engineers (ITE), Japan